On the generalized asymptotically nonspreading mappings in convex metric spaces

Withun Phuengrattana


In this article, we propose a new class of nonlinear mappings, namely, generalized asymptotically nonspreading mapping, and prove the existence of fixed points for such mapping in convex metric spaces. Furthermore, we also obtain the demiclosed principle and a delta-convergence theorem of Mann iteration for generalized asymptotically nonspreading mappings in CAT(0) spaces.


asymptotically nonspreading mapping; convex metric spaces; CAT(0) spaces; demiclosed principle

Subject classification

47H09; 47H10.

Full Text:



A. Abkar and M. Eslamian, Fixed point and convergence theorems for different classes of generalized nonexpansive mappings in CAT(0) spaces, Comp. Math. Appl. 64 (2012), 643-650.


M. Basarir and A. Sahin, On the strong and $Delta$-convergence of S-iteration process for generalized nonexpansive mappings on CAT(0) space, Thai. J. Math. 12 (2014), 549-559.

M. Bridson and A. Haefliger, Metric Spaces of Non-Positive Curvature, Springer-Verlag, Berlin, Heidelberg, 1999.


F. Bruhat and J. Tits, Groupes réductifs sur un corps local, Inst. Hautes Études Sci. Publ. Math. 41 (1972), 5-251.


S. Dhompongsa, A. Kaewkhao, and B. Panyanak, On Kirk's strong convergence theorem for multivalued nonexpansive mappings on CAT(0) spaces, Nonlinear Anal. 75 (2012), 459-468.


S. Dhompongsa, W. A. Kirk and B. Panyanak, Nonexpansive set-valued mappings in metric and Banach spaces, J. Nonlinear Convex Anal. 8 (2007), 35-45.

S. Dhompongsa, W. A. Kirk and B. Sims, Fixed points of uniformly Lipschitzian mappings, Nonlinear Anal. 65 (2006), 762-772.


S. Dhompongsa and B. Panyanak, On $Delta$-convergence theorems in CAT(0) spaces, Comput. Math. Appl. 56 (2008), 2572-2579.


S. Iemoto, K. Takahashi and W. Takahashi, A weak convergence theorem for nonexpansive mappings and nonspreading mappings in a Hilbert space, In: Akashi, S., Takahashi, W., Tanaka, T. (eds.) Nonlinear

Analysis and Optimization, (2009), pp. 75-85. Yokohama Publishers, Yokohama.

S. Iemoto and W. Takahashi, Approximating common fixed points of nonexpansive mappings and nonspreading mappings in a Hilbert space, Nonlinear Anal. 71 (2009), 2082-2089.


T. Igarashi, W. Takahashi, and K. Tanaka, Weak convergence theorems for nonspreading mappings and equilibrium problems, In: Akashi, S., Takahashi, W., Tanaka, T. (eds.) Nonlinear Analysis and Optimization, (2009), pp. 63-73. Yokohama Publishers, Yokohama. W. Laowang and B. Panyanak, Approximating fixed points of nonexpansive nonself mappings in CAT(0) spaces, Fixed Point Theory and Applications, Vol. 2010, Article ID 367274, 11 pages, 2010.

S. H. Khan and M. Abbas, Strong and $Delta$-convergence of some iterative schemes in CAT(0) spaces, Comput. Math. Appl. 61 (2011), 109-116.


W. A. Kirk and B. Panyanak, A concept of convergence in geodesic spaces, Nonlinear Anal. 68 (2008), 3689-3696.


F. Kohsaka and W. Takahashi, Fixed point theorems for a class of nonlinear mappings related to maximal monotone operators in Banach spaces, Arch. Math. 91 (2008), 166-177.


B. Nanjaras, B. Panyanak, and W. Phuengrattana, Fixed point theorems and convergence theorems for Suzuki-generalized nonexpansive mappings in CAT(0) spaces, Nonlinear Anal. Hybrid Syst. 4 (2010), 25-31.


E. Naraghirad, On an open question of Takahashi for nonspreading mappings in Banach spaces, Fixed Point Theory and Applications 2013, 2013:228.

W. Phuengrattana, Approximating fixed points of Suzuki-generalized nonexpansive mappings, Nonlinear Anal. Hybrid Syst. 5 (2011), 583-590.


W. Phuengrattana and S. Suantai, Strong convergence theorems for a countable family of nonexpansive mappings in convex metric spaces, Abstract and Applied Analysis, vol. 2011, Article ID

W. Phuengrattana and S. Suantai, Existence theorems for generalized asymptotically nonexpansive mappings in uniformly convex metric spaces, J. Convex Anal. 20 (2013), 753-761.

T. Shimizu and W. Takahashi, Fixed points of multivalued mappings in certain convex metric spaces, Topological Methods in Nonlinear Analysis 8 (1996), 197-203.

W. Takahashi, A convexity in metric space and nonexpansive mappings, Kodai Math. Sem. Rep. 22 (1970), 142-149.


Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt